MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7333-24
Medical Device Problem Codes False Alarm (1013); Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device caused the attached pump to give false "air in line" alarms.
 
Additional Manufacturer Narrative
One cadd administration set was returned for the evaluation of the reported issue.A dhr, device history review was performed subsequent to the manufacturing of the device and prior to its release.No problems or issues were identified during this dhr review.A visual inspection was performed and no discrepancies were detected on the sample.A functional test was also performed and no difficulty was detected during the priming and no alarms was activated.Also, no air bubbles were found in any of the samples tested; thus the failure mode reported was not confirmed.Root cause could not be determined since the complaint was not confirmed due to the fact the sample was tested and successfully passed.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11497610
Report Number3012307300-2021-02134
Device Sequence Number14831017
Product Code FPA
UDI-Device Identifier10610586043239
UDI-Public10610586043239
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7333-24
Device Catalogue Number21-7333-24
Device Lot Number3949610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/15/2021
Supplement Date Received by Manufacturer05/16/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1